Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 615303, 13 pages
http://dx.doi.org/10.1155/2012/615303
Research Article

Existence and Uniqueness of Homoclinic Solution for a Class of Nonlinear Second-Order Differential Equations

School of Mathematics and Statistics, Nanjing University of Information Science and Technology, Nanjing 210044, China

Received 11 September 2012; Accepted 13 November 2012

Academic Editor: Julián López-Gómez

Copyright © 2012 Lijuan Chen and Shiping Lu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. N. Dancer, “On the ranges of certain damped nonlinear differential equations,” Annali di Matematica Pura ed Applicata, vol. 119, pp. 281–295, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. P. Girg and F. Roca, “On the range of certain pendulum-type equations,” Journal of Mathematical Analysis and Applications, vol. 249, no. 2, pp. 445–462, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. P. Amster and M. C. Mariani, “Some results on the forced pendulum equation,” Nonlinear Analysis. Theory, Methods & Applications, vol. 68, no. 7, pp. 1874–1880, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. Izydorek and J. Janczewska, “Homoclinic solutions for nonautonomous second order Hamiltonian systems with a coercive potential,” Journal of Mathematical Analysis and Applications, vol. 335, no. 2, pp. 1119–1127, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. Mawhin and M. Willem, Critical Point Theory and Hamiltonian Systems, vol. 74 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1989.
  6. X. Lv, S. Lu, and P. Yan, “Homoclinic solutions for nonautonomous second-order Hamiltonian systems with a coercive potential,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 7-8, pp. 3484–3490, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. Lu, “Homoclinic solutions for a class of second-order p-Laplacian differential systems with delay,” Nonlinear Analysis. Real World Applications, vol. 12, no. 1, pp. 780–788, 2011. View at Publisher · View at Google Scholar
  8. X. H. Tang and L. Xiao, “Homoclinic solutions for nonautonomous second-order Hamiltonian systems with a coercive potential,” Journal of Mathematical Analysis and Applications, vol. 351, no. 2, pp. 586–594, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. X. Lv, S. Lu, and P. Yan, “Existence of homoclinic solutions for a class of second-order Hamiltonian systems,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 1, pp. 390–398, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y. Xu and M. Huang, “Homoclinic orbits and Hopf bifurcations in delay differential systems with T-B singularity,” Journal of Differential Equations, vol. 244, no. 3, pp. 582–598, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. X. H. Tang and L. Xiao, “Homoclinic solutions for a class of second-order Hamiltonian systems,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 71, no. 3-4, pp. 1140–1152, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. X. H. Tang and L. Xiao, “Homoclinic solutions for ordinary p-Laplacian systems with a coercive potential,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 71, no. 3-4, pp. 1124–1132, 2009. View at Publisher · View at Google Scholar
  13. D. C. Offin and H. F. Yu, “Homoclinic orbit in the forced pendulum system,” Fields Institute of Communication, vol. 8, pp. 113–126, 1996. View at Google Scholar
  14. R. E. Gaines and J. L. Mawhin, Coincidence Degree, and Nonlinear Differential Equations, vol. 568 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1977.
  15. C. Vladimirescu, “An existence result for homoclinic solutions to a nonlinear second-order ODE through differential inequalities,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 68, no. 10, pp. 3217–3223, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH